# SDR HALA0600567

- Difficulty date: July 12, 2006
- Submitted: August 16, 2006
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767-300
- Aircraft serial: 23276
- Aircraft time: 59,458 hours, 28,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE INTERIOR FLOOR STRUCTURE, BS 406 RBL 62 WL 200, ON FLOOR WEB.  BLENDED AREA 2" X 2" X .026", ORIGINAL THICKNESS IS .063" OUT OF LIMITS.  FABRICATED REPLACEMENT WEB FOR BS 396 TO 412 RBL 54 TO 88.5 WL 200.  REMOVED AND REPLACED WEB, MATERIAL USED WAS 7075T6-063, MATERIAL 706081, IAW SRM 51-40-02 AND BOEING DWG 141T2200.
